# SDR SWAA2013052116312

- Difficulty date: May 3, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 36,063 hours, 24,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FRAME CORRODED AT STA 908, BETWEEN LONG 29L TO LONG 30L.  R & R FRAME SECTION IAW SRM.
